Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The periods of Eichler integrals for Kleinian groups


Author: Hiroki Sato
Journal: Trans. Amer. Math. Soc. 184 (1973), 439-456
MSC: Primary 30A58
MathSciNet review: 0328064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall give period relations and inequalities for Eichler integrals for Kleinian groups $ \Gamma $ which have simply connected components of of the region of discontinuity of $ \Gamma $. These are a generalization of those for abelian integrals. By using the period inequality, we shall give an alternate proof of a result of Kra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A58

Retrieve articles in all journals with MSC: 30A58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0328064-2
PII: S 0002-9947(1973)0328064-2
Keywords: Eichler integrals, Kleinian groups, cohomology group, potential, Beltrami coefficients, period relation and inequality
Article copyright: © Copyright 1973 American Mathematical Society